Electron. J. Diff. Equ., Vol. 2010(2010), No. 140, pp. 1-10.

Fredholm type integrodifferential equation on time scales

Deepak B. Pachpatte

The aim of this article is to study some basic qualitative properties of solutions to Fredholm type integrodifferential equations on time scales. A new integral inequality with explicit estimate on time scales is obtained and used to establish the results.

Submitted May 20, 2010. Published October 5, 2010.
Math Subject Classifications: 39A10, 39A12.
Key Words: Fredholm type; integrodifferential equations; explicit estimate; integral inequality; continuous dependence.

Show me the PDF file (222 KB), TEX file, and other files for this article.

Deepak B. Pachpatte
Department of Mathematics, Dr. B.A.M. University, Aurangabad
Maharashtra 431004, India
email: pachpatte@gmail.com

Return to the EJDE web page